# SDR UALA2008112406619

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,279 hours, 11,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR PATH LIGHTING AT RT MID LAV ARE INOP.  REPLACED EEL LIGHT, CHECKS GOOD.
